# SDR CA130411009

- Difficulty date: April 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53610804202
- Condition: Cracked
- Location: Avionic Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGE WAS INITIALLY DISCOVERED ON MSN 482 DURING WORK PERFORMANCE IN AVIONIC BAY AS CRACK WAS APPARENT ON ONE FITTING.  BASED ON REVIEW OF DAMAGE, REVIEW OF THE 2 OTHER ACFT IN FLEET THAT WERE PRESENT AT LINE MAINTENANCE BS, YTR, WAS DONE AND REQUIREMENT TO REVIEW THE 2 OTHER ACFT IN FLEET WAS DONE PRIOR TO NEXT DEPARTURE. ON FLEET ALL ACFT EXCEPT 1 HAD DAMAGE TO EITHER LT OR RT SIDE ATTACH BRACKET PN A53610804202 OR A53611101204, REF SRM 53-12-15, FIG 7, ITEM 85 & 130.
